# SDR ASOA201000969

- Difficulty date: June 30, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 12,863 hours, 11,239 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 202 BULKHEAD IS CRACKED ON THE UPPER LOCATION FOR THE BRAKE CABLE HOLE. CRACK IS APPROX .4 LONG.  C/W EC/TC REO 601R-53-11-563 AND REO 601R-53-11-563.
